liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Higher-Dimensional Integrable Newton Systems with Quadratic Integrals of Motion
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0003-4137-8272
2003 (English)In: Studies in applied mathematics (Cambridge), ISSN 0022-2526, E-ISSN 1467-9590, Vol. 1103, no 3, 257-296 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 1103, no 3, 257-296 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-23111Local ID: 2508OAI: oai:DiVA.org:liu-23111DiVA: diva2:243424
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

http://www.blackwellpublishing.com/issue.asp?ref=0022-2526&vid=110&iid=3&oc=&s=

Authority records BETA

Lundmark, Hans

Search in DiVA

By author/editor
Lundmark, Hans
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Studies in applied mathematics (Cambridge)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf